Skip to main content
×
×
Home

A Computation with the Connes–Thom Isomorphism

  • S. Sundar (a1)
Abstract

Let AM n (ℝ) be an invertible matrix. Consider the semi-direct product ℝ n ⋊ ℤ where the action of ℤ on ℝ n is induced by the left multiplication by A. Let (α, τ) be a strongly continuous action of ℝn ⋊ ℤ on a C*-algebra B where α is a strongly continuous action of ℝn and τ is an automorphism. The map τ induces a map . We show that, at the K-theory level, τ commutes with the Connes–Thom map if det(A) > 0 and anticommutes if det(A) < 0. As an application, we recompute the K-groups of the Cuntz–Li algebra associated with an integer dilation matrix.

Copyright
References
Hide All
[1] Boava, G. and Exel, R., Partial crossed product description of the C*-algebras associated with integral domains. Proc. Amer. Math. Soc. 141(2013), no. 7, 2439-2451. http://dx.doi.Org/10.1090/S0002-9939-2013-11724-7
[2] Blackadar, B., K-Theory for operator algebras. Springer Verlag, New York.
[3] Cuntz, J. and Li, X., K-theory of ring C* -algebras associated to function fields. arxiv:0911.5023
[4] Cuntz, J. and Li, X., The regular C* -algebra of an integral domain. In: Quanta of maths, Clay Math. Proc, 11, American Mathematical Society, Providence, RI, 149170.
[5] Cuntz, J. and Li, X., C* -algebras associated with integral domains and crossed products by actions on adele spaces. J. Noncommut. Geom. 5(2011), no. 1,1-37. http://dx.doi.Org/10.4171/JNCC/68
[6] Cuntz, J., C*-algebras associated with the ax + b-semigroup over N. In: Jf-theory and noncommutative geometry, EMS Ser. Congr. Rep., 2008, pp. 201215.
[7] Cuntz, J. and Vershik, A., C*-algebras associated with endomorphisms and polymorphsims of compact abelian groups. Comm. Math. Phys. 321(2013), no. 1,157-179. http://dx.doi.Org/10.1007/s00220-012-1647-0
[8] Exel, R., an Huef, A., and Raeburn, I., Purely infinite simple C*-algebras associated to integer dilation matrices. Indiana Univ. Math. J. 60(2011), no. 3,1033-1058. http://dx.doi.Org/10.1512/iumj.2011.60.4331
[9] Pack, T. and Skandalis, G., Connes’ analogue of the Thorn isomorphism for the Kasparov groups. Invent. Math. 64(1981), no. 1, 714. http://dx.doi.Org/10.1007/BF01393931
[10] Kaliszewski, S., Landstad, M. B., and Quigg, J., A crossed-product approach to the Cuntz-Li algebras. Proc. Edinb. Math. Soc. (2) 55(2012), no. 2, 429459. http://dx.doi.Org/10.1017/S0013091511000046
[11] Li, X. and Luck, W., K-theoryfor ring C*-algebras: the case of number fields with higher roots of unity. J. Topol. Anal. 4(2012), no. 4, 447479. http://dx.doi.Org/10.1142/S1793525312500203
[12] Laca, M., Raeburn, I., and Ramagge, J., Phase transition on Exel crossed products associated to dilation matrices. J. Funct. Anal. 261(2011), no. 12, 36333664. http://dx.doi.Org/10.1016/j.jfa.2O11.08.015
[13] Sundar, S., Cuntz-Li relations, inverse semigroups and groupoids. Munster J. of Math. 5(2012), 151182.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Mathematical Bulletin
  • ISSN: 0008-4395
  • EISSN: 1496-4287
  • URL: /core/journals/canadian-mathematical-bulletin
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed